# SDR SCNA98153

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE RIGHT OVERWING EXTERIOR EMERGENCY LIGHT THAT IS LOCATED BETWEEN THE OVERWING EXIT DOORS WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY M655.  SYSTEM OPERATIONALLY CHECKS NORMAL.
